Some remarks on linear functional sequences
Annales Polonici Mathematici, Tome 8 (1960) no. 3, pp. 259-263
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_8_3_259_263,
author = {Chi Guan-Fu},
title = {Some remarks on linear functional sequences},
journal = {Annales Polonici Mathematici},
pages = {259--263},
year = {1960},
volume = {8},
number = {3},
doi = {10.4064/ap-8-3-259-263},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-8-3-259-263/}
}
Chi Guan-Fu. Some remarks on linear functional sequences. Annales Polonici Mathematici, Tome 8 (1960) no. 3, pp. 259-263. doi: 10.4064/ap-8-3-259-263
Cité par Sources :